# SDR REXA2015011100017

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 17,482 hours, 11,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SECTIONS  OF EMERGENCY LIGHTS MISSING IN CABIN.   REPLACED SECTIONS IAW 33-51-01.  OPS CHECKS GOOD.
